# SDR SWIA201025034

- Difficulty date: October 13, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 17,083 hours, 14,398 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Binding
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR CABLE BINDING UP, CANNOT OPEN THE MCD MORE THAN HALF WAY.  (FLT 6898)  REPLACED MAIN CABIN DOOR ASSIST MOTOR ASSEMBLY.
